# SDR SWAA2022021656879

- Difficulty date: July 19, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E PANEL 551FB PANEL L/E SUPPORT BRACKET BROKEN / REMOVED AND REPLACED BRACKET PER SRM 50-40-02
